Galt Pharmaceuticals announced the launch of Orphengesic® Forte (orphenadrine citrate, aspirin, caffeine tablets) for the symptomatic relief of mild to moderate pain of acute musculoskeletal disorders.

Each Orphengesic Forte tablet contains orphenadrine citrate 50mg, aspirin 770mg, and caffeine 60mg. The orphenadrine component is also indicated as an adjunct to rest, physical therapy, and other measures for the relief of discomfort associated with acute painful musculoskeletal conditions. While the mechanism of action of orphenadrine citrate in pain management is unclear, it is believed to have analgesic properties in addition to anticholinergic actions.

With regard to safety, adverse reactions associated with treatment may include tachycardia, palpitation, urinary hesitancy or retention, dry mouth, blurred vision, dilation of the pupil, increased intraocular tension, weakness, nausea, vomiting, headache, dizziness, constipation and drowsiness. Due to its anticholinergic effects, Orphengesic Forte is contraindicated in patients with glaucoma, pyloric or duodenal obstruction, achalasia, prostatic hypertrophy and bladder neck obstructions. It is also contraindicated in patients with myasthenia gravis or in those with sensitivities to aspirin or caffeine.

The safety of long-term Orphengesic Forte use has not been established. If the treatment is prescribed for a prolonged period of time, blood, urine, and liver function should be periodically monitored.

Related Articles

The Company is offering a patient assistance program for eligible patients.

For more information visit orphengesicforte.com.

References

  1. Opioid-free pain med Orphengesic Forte (Galt Pharmaceuticals®) now available at US pharmacies. https://galtrx.com/news-and-events/news/opioid-free_pain_med_orphengesic_forte_(galt_pharmaceuticals)_now_available_at_us_pharmacies/. Accessed August 24, 2020. 
  2. Orphengesic Forte [package insert]. Atlanta, GA: Galt Pharmaceuticals; 2020.